MathSciNet Relay Station
MathSciNet bibliographic data
MR2351375 (2009h:11163) 11P70 (03H15 11B13 11U10)
Jin, Renling Freiman's inverse problem with small doubling property. Adv. Math. 216 (2007), no. 2, 711–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement